# SDR CA070731004

- Difficulty date: October 23, 2006
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna A185E
- Aircraft time: 14,775 hours
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 2720 · Rudder Control System
- Part: Bellcrank
- Part number: 07123094
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BELLCRANK HAS CRACKS ADJACENT TO AN3 BOLT HOLES.  (TC NR 20070731004)
